# SDR USAA950012

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 948F4582
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1021 - AFTER TAKEOFF, LT GENERATOR FAILED, APU ON MEL.  FLIGHT RETURNED TO PHL WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED NR1 ENGINE AC GENERATOR.  (W)
